# SDR DALA2023110909244

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 28,818 hours, 11,075 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3834 -UFC/DE- DECLARED EMERGENCY DUE TO TRAILING EDGE FLAP DISAGREE ON APPROACH TO LAND. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. NO FAULTS RECORDED. RAN FLAPS SEVERAL TIMES. PERFORMED TE FLAP LOAD RELIEF GROUND TEST. OPS CHECKS GOOD.
